# SDR SWAA2024070989994

- Difficulty date: May 25, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L-2) PANEL 834DZ IS CRACKED AND BENT ALL AROUND. (DOT #28-1)<[01] REPLACED AFT ENTRY DOOR (L-2) PANEL 834DZ PER SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1: REPLACED AFT ENTRY DOOR (L-2) PANEL 834DZ PER SRM 51-40-02-0G-0. INSTALLATION OF AFT ENTRY DOOR (L-2) PANEL 834DZ ON TASK CARD TTG8Q00SRQA3;[03] VERIFIED SUB STEP #2 PANEL #834DZ REPACED AND TTG8Q00SRQA3 FOR INSTALLATION. AUDIT CW PER MPM 52.02.02.
